Learn how to use Mayo Clinic Connect
Request an Appointment
← Return to The "itch".....An update about testing and treating.
The "itch".....An update about testing and treating.
Chris—Wow! You've been thru the ringer with itching! Thankfully, my itching has responded favorably to moisturizing, moisturizing, moisturizing.
I do take a low-dose antihistamine,10 mg Hydroxyzine (by the way, it is not a steroid) at bedtime, which helps as well. I tried a higher dose but it gave me a drug hangover effect the next morning.
I have reduced showering to once weekly, after which I thoroughly moisturize my skin. Take care and hand in there, Chris!
Jump to this post
Thanks for your caring response. I think I meant antihistamine which I think doesn't get along well with gabapentin. Would you like to be my medical editor? I need someone to help me with the terminology.
@tim1028, I remember you….gave yourself a gym membership as a quality of life gift. Good for you. Enjoy.
Create an account to connect with other patients and caregivers like you.Ask questions, get answers, and give and get support.Also follow blogs from Mayo Clinic experts.
Already have an account? Sign In